EconPapers    
Economics at your fingertips  
 

Stratonovich and Ito Stochastic Taylor Expansions

P. E. Kloeden and Eckhard Platen ()

Published Paper Series from Finance Discipline Group, UTS Business School, University of Technology, Sydney

Abstract: The Stratonovich stochastic Taylor formula for diffusion processes is stated and proved. It has a simpler structure and is a more natural generalization of the deterministic Taylor formula than the Ito stochastic Taylor formula.

Pages: 18 pages
Date: 1991-01-01
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Published in: Kloeden, P. and Platen, E., 1991, "Stratonovich And Ito Stochastic Taylor Expansions", Mathematische Nachrichten, 151, 33-50.

Downloads: (external link)
https://onlinelibrary.wiley.com/doi/abs/10.1002/mana.19911510103 (application/pdf)
Our link check indicates that this URL is bad, the error code is: 403 Forbidden

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:uts:ppaper:1991-2

Access Statistics for this paper

More papers in Published Paper Series from Finance Discipline Group, UTS Business School, University of Technology, Sydney PO Box 123, Broadway, NSW 2007, Australia. Contact information at EDIRC.
Bibliographic data for series maintained by Duncan Ford ().

 
Page updated 2025-04-02
Handle: RePEc:uts:ppaper:1991-2